# SDR WX0A2015052772606

- Difficulty date: May 21, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53008
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, ROWS 21 - 24 EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES AT ROW 23 FWD SET.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
